Minimum loss scheduling problems


Nawijn, W.M. (1992) Minimum loss scheduling problems. European journal of operational research, 56 (3). pp. 364-369. ISSN 0377-2217

open access
Abstract:We consider two minimum loss scheduling problems. Let the arrival epochs and processing times of n consecutive jobs be known. The first problem deals with the case these jobs can be processed by m parallel nonidentical machines without waiting room, i.e., a pure loss system. In the second problem there is one machine with a finite waiting room, i.e., a single machine delay-loss system. For both problems we give an algorithm that minimizes the total number (c.q. weight) of lost jobs.
Item Type:Article
Copyright:© 1992 Elsevier Science
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:
Official URL:
Export this item as:BibTeX
HTML Citation
Reference Manager


Repository Staff Only: item control page

Metis ID: 140670